# SDR A6WA201304014877

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR AFT EDGE IS CHAFED.  REPAIRED CHAFING ON AFT EDGE OF RIGHT MLG DOOR IAW BOMBARDIER REO 601R-32-82-366.
